OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4636

Title: Riemannian manifolds with special cuvature tensor
Authors: Podestà, F.
Tricerri, F.
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: F. Podestà and F. Tricerri, "Riemannian manifolds with special cuvature tensor", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 95-102.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Lo scopo di questo lavoro è studiare varietà Riemanniane a curva omogenea il cui tensore di curvatura è della forma $aR_{s^{n}}+bK,\, a,b\epsilon\mathbb{R}$, dove K è semisimmetrico, i.e. K$\cdot$K=0, e di Einstein. Quando a > 0 si prova che la varietà deve avere curvatura sezionale costante, mentre il caso a < 0 rimane aperto.
This paper is dealing with the problem of characterizing those curvature homogeneous Riemannian manifolds whose Riemannian curvature tensor is of the form $aR_{s^{n}}+bK,\, a,b\epsilon\mathbb{R}$, where K is semisymmetric, i.e. K$\cdot$K=0, and Einsteinian. When a > 0 it is shown that the manifold must be of constant sectional curvature, while the case a < 0 still remains open.
URI: http://hdl.handle.net/10077/4636
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
PodestaTricerriRendMat26.pdf160.41 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.